Commentarii Mathematici Helvetici


Full-Text PDF (140 KB) | Metadata | Table of Contents | CMH summary
Volume 76, Issue 3, 2001, pp. 501–505
DOI: 10.1007/PL00013215

Published online: 2001-09-30

On triangular billiards

Jean-Christoph Puchta[1]

(1) Universit├Ąt Freiburg, Germany

We prove a conjecture of Kenyon and Smillie concerning the nonexistence of acute rational-angled triangles with the lattice property.

Keywords: Polygonal billiards, Veech property, Jacobsthal function

Puchta Jean-Christoph: On triangular billiards. Comment. Math. Helv. 76 (2001), 501-505. doi: 10.1007/PL00013215